Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I have dizziness, shakiness and migraine. Had diarrhea

I have had diarrhea for 6 weeks, Severe migraines, and now for the past two days whenever I stand up I get real dizzy and shaky and fall down. Had a CBC with differential and Extensive Metabolic blood test and everything was normal including my electrolytes. What could be wrong?
Asked On : Wed, 11 May 2011
Answers:  2 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
it looks that you might be having 'orthostatihypotension' in your case which can giverise to symptoms you are experincing,take 1month coure of probitics after consulting your physician,
Answered: Wed, 11 May 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
it is a case of post diarrhea hypovolemic should take plenty of liquids.As diarrhea is persisting after 6 weeks it needs detailed investigation to find the cause & get it treated.there can be chronic bowel disease or some thing else .Go for colonoscopy.
Wish you speedy recovery
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor